# SDR REXA2018122831329

- Difficulty date: December 13, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690345542
- Condition: Corroded
- Location: Bs 693-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK CHANNEL UPPER AND LOWER FLANGES HAVE CORROSION 
SPOTS BETWEEN FS 693 AND FS 720, IN THE CABIN.                        
R&R SIDEWALL SEAT TRACK CHANNEL IAW CRJ-900 SRM 51-41-02
                                                        
                                                        
                                    AAR SM-58
